How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4556
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

My psychiatrist and GP tempted to put me on Venlafaxine. I

This answer was rated:

My psychiatrist and GP tempted to put me on Venlafaxine.I am not sure if this drug will cause my tardive dystonia or any forms of muscle contraction again.I would love to ask some general opinions from an neurologist, thanks
Hello,

I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.

I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.

Thank you!

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Common side effects of this drug are asthenia, constipation, dizziness, drowsiness, insomnia, nausea, nervousness, headache, anorexia, decreased appetite, delayed ejaculation, diaphoresis, and xerostomia. Other side effects include: abdominal pain, anxiety, blurred vision, hypertension, impotence, tremor, visual disturbance, vomiting, diarrhea, dyspepsia, increased serum cholesterol, pharyngitis, vasodilation, weight loss, decreased libido, increased dream activity, yawning, abnormal dreams, and flatulence.

Abnormal movement and convulsion can occur rarely.

Customer: replied 4 months ago.
Hi, Dr, thanks, ***** ***** I took my first pill~ feel nausea and
Customer: replied 4 months ago.
Insomnia
Customer: replied 4 months ago.
What should I do? Do I have to continue with the drugs?
Customer: replied 4 months ago.
Will it be better to take the drug at the daytime, as it caused my insomnia yesterday

Yes try morning dosing. Or take with antacid, and along with drug like melatonin.

DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4556
Experience: MD(Ped), DCH ; in practice treating adolescent to newborns
DrVasavada and other Medical Specialists are ready to help you